# SDR 95ZZZX1270

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N220AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC234
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Failed
- Location: Mlg
- Component: Ozone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE FORGED ALUMINUM PNEUMATIC HOUSING ON A LANDING GEAR STRUT ON SA226TC ACFT RESULTED AFTER APPROXIMATELY 27,000 HOURS SERVICE.  THE FAILED, LOWER PORTION OF THIS STRUT ASSEMBLY, AND AN ADDITIONAL STRUT ASSEMBLY FROM AN UNIDENTIFIED AIRCRAFT CONTAINING A SIMILAR CRACK IN THE ALUMINUM HOUSING AND INCLUDING THE INTACT STEEL CYCLINDER ASSEMBLY, WERE SUBMITTED FOR EXAMINATION.
